# SDR SWAA2015062641162

- Difficulty date: June 18, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 28,338 hours, 16,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CRACKED AT STATION 727+19A, RBL 47.  REPAIRED BEAM IAW EA.
